# SDR CALA2018022100726

- Difficulty date: February 21, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N33289
- Make and model: Boeing 737824
- Aircraft serial: 31607
- Aircraft time: 45,576 hours, 15,806 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Damaged
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXYGEN MASK IN REAR OF AIRCRAFT RIPPED.  REPLACED THE OXYGEN MASK ASSY, OK FOR SERVICE.
